# SDR SWAA2024112561830

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 54,963 hours, 28,528 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL CAPTAIN WINDOW POPPED WITH SPARKS AND SMOKE. TURNED OFF ALL WINDOW HEAT AND CONTINUED. CHECKLIST COMPLETED ON GROUND. COULD NOT TELL WHICH WINDOW IT WAS BUT IT WAS AT THE CORNER OF EITHER THE FRONT OR SIDE WINDOW CAPT SIDE<[01] INSPECTED L-1AND L-2 WINDOW FOR ARCING AND DELAM AS WELL AS SENSORS; TAPS; WIRES AS PER AMM 30-41-00 CHECKED ALL LIGHTS IN THE VICINITY FOR FUNCTIONALITY. REMOVED AND REPLACED L-2 WINDOW COIL CORD AS PER AMM 30-41-00. NO DEFECTS FOUND. PERFORMED OPS CHECK OF WIPER MOTOR AS PER AMM 30-42-11
